Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

See all formats and pricing


Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Exponential closing property and approximation of Lyapunov exponents of linear cocycles

Xiongping Dai
  • Department of Mathematics, Nanjing University, Nanjing 210093, P. R. China.
  • :
Published Online: 2011-04-02 | DOI: https://doi.org/10.1515/form.2011.011


Let be a Hölder-continuous linear cocycle with a discrete-time, μ-measure-preserving driving flow ƒ: X × ℤ → X on a compact metric space X. We show that the Lyapunov characteristic spectrum of (, μ) can be approached arbitrarily by that of periodic points. Consequently, if all periodic points have only nonzero Lyapunov exponents and such exponents are uniformly bounded away from zero, then (, μ) also has only non-zero Lyapunov exponents. In our arguments, an exponential closing property of the driving flow is a basic condition. And we prove that every C 1-class diffeomorphism of a closed manifold obeys this closing property on its any hyperbolic invariant subsets.

Keywords.: Exponential closing; linear cocycle; Katok closing lemma; approximation of Lyapunov exponents and ergodic measures

Received: 2008-10-09

Revised: 2009-04-25

Published Online: 2011-04-02

Published in Print: 2011-03-01

Citation Information: Forum Mathematicum. Volume 23, Issue 2, Pages 321–347, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.011, April 2011

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.